MAUDE Adverse Event Report: CARDINAL HEALTH CADENCE PHYSIO PRECONNECT; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH CADENCE PHYSIO PRECONNECT; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 22550PC
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the product was hooked up to a lifepak15 and it didn't defibrillate.The patient was ok.Per additional information received on (b)(6) 2022, the patient was under prolonged anesthesia due to the time taken to troubleshoot the defibrillator and apply new 3rd party defibrillator pads.Otherwise, there were no adverse effects to the patient as it was in a controlled environment for a cardioversion.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review shows that all acceptance criteria inspections were within acceptable limits during the production process.Quality assurance testing performed based on an acceptable quality limit level included an array of electrical tests; dc offset voltage, ac small signal impedance, defibrillation recovery, noise, large signal impedance, simulated defib recovery, pacing impedance, pacing offset voltage, wave form duration and pacing energy loss were performed.During production of the finished electrode there are two different steps whereby the connector is plugged into a receptacle (replicates plugging into therapy cord) that would cull out (reject the connector plug) any molding defects that would impair the connection.As part of the final assembly process of the defib electrode each defib wire set is tested for continuity to ensure that the connector assembly can conduct current, and that it demonstrates electrical continuity.Should this continuity test fail, the product would be discarded.Finished goods wire testing is performed to ensure the finished product is working correctly.Lastly, prior to packaging the final defib electrode assembly the product is 100% visually inspected.For lot 133576x the sets were made between december 13, 2021, and december 15, 2021.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations of that sample to confirm the reported issue.However, in house samples were inspected for visuals and gel delamination, and electrical testing was performed.All pre-pacing, post-pacing, visual inspection, and gel delamination results were within acceptable tolerances.From a root cause analysis perspective, the investigation was unable to verify any causes related to the manufacturing process or deviations from the required specifications.If a sample is received at a later date, the complaint will be reopened and the investigation will be updated accordingly.From a corrective and preventative action standpoint, no further action is required at this time.We will continue to trend for future occurrences of the reported condition as part of the complaint review process.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Updated section d2 product code from dro to mkj.

Brand Name
CADENCE PHYSIO PRECONNECT
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14547022
Report Number1219103-2022-00356
Device Sequence Number17288560
Product Code MKJ
UDI-Device Identifier20884527022325
UDI-Public20884527022325
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number22550PC
Device Catalogue Number22550PC
Device Lot Number133576X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown